Existence and uniqueness results for solutions of nonlinear equations with right hand side in
Volume 127 / 1998
Studia Mathematica 127 (1998), 223-231
DOI: 10.4064/sm-127-3-223-231
Abstract
We prove an existence and uniqueness theorem for the elliptic Dirichlet problem for the equation div a(x,∇u) = f in a planar domain Ω. Here f ∈ L^1(Ω) and the solution belongs to the so-called grand Sobolev space W_0^{1,2)}(Ω). This is the proper space when the right hand side is assumed to be only L^1-integrable. In particular, we obtain the exponential integrability of the solution, which in the linear case was previously proved by Brezis-Merle and Chanillo-Li.